# SDR USAA061367

- Difficulty date: November 30, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N925UW
- Make and model: Boeing 757225
- Aircraft serial: 22205
- Aircraft time: 68,822 hours, 68,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N835818LF
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR STOP NR 3 INTERCOSTAL CRACKED.  INTERCOSTAL REMOVED & REPLACED PER EA 98189, EO 5304R143, AD 2004-12-17, DEFECT SIZE: .75 INCH.
